| Model Number |
6173 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
04/19/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient underwent a surgical intervention wherein the physician removed the remaining part of a lead on (b)(6) 2023.The lead had previously been cut during a surgery on (b)(6) 2022 to remove the lead and burr hole cap due to an infection (related manufacturer reference number: 1627487-2023-04201, 1627487-2023-04202).
Additional Manufacturer Narrative
The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.